Grassmann Inequalities and Extremal Varieties in ${\mathbb {P}}\left( {{ \bigwedge ^p}{\mathbb {R}^n}} \right) $

John Leventides, H. Kollias, E. Camouzis, Maria Livada. Grassmann Inequalities and Extremal Varieties in ${\mathbb {P}}\left( {{ \bigwedge ^p}{\mathbb {R}^n}} \right) $. J. Optimization Theory and Applications, 189(3):836-853, 2021. [doi]

Authors

John Leventides

This author has not been identified. Look up 'John Leventides' in Google

H. Kollias

This author has not been identified. Look up 'H. Kollias' in Google

E. Camouzis

This author has not been identified. Look up 'E. Camouzis' in Google

Maria Livada

This author has not been identified. Look up 'Maria Livada' in Google